# SDR RRXA98008

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 258733511
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH, F/O HORIZON WENT TO 6 DEG NOSE UP - HORIZON LIGHT ON - ON GO AROUND F/O SHOWED 15 DEG NOSE UP.  CAPT 5 DEG NOSE UP.  REMOVED AND REPLACED NR 2 VG AND NR 2 INSTRUMENT AMP FOR PRECAUTION.  F/O HORIZON OPS CHECKS GOOD IAW DC-8 MM CHAP 34.
